# SDR SWAA2023032118518

- Difficulty date: March 19, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N8715Q
- Make and model: Boeing 737-8
- Aircraft serial: 42570
- Aircraft time: 11,155 hours, 4,844 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Rig
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE ASSEMBLY NOT SECURE<[01] TIGHTENED SLIDE FASTENERS PER AMM 20-5-11
